Legs

JulieC
By JulieC Latest Reply 2010-01-01 11:26:59 -0600
Started 2009-12-29 19:58:41 -0600

I am wondering…does diabeties make your legs sore and weak? For a while now, my legs ach and seem very weak. I normally walk 2 miles or so every morning, but its getting harder to do every day. I thought it was a med I was on, went off it…but still have the problem. Can anyone tell me if its the diebeties…and if thats what I have to look forward to the rest of my life?


3 replies

Preacher1
Preacher1 2010-01-01 11:26:59 -0600 Report

I had this problem, and was on a drug called ultram for a few years. As I improved my diet and started on vitamins I was able to cease meds for my legs. Don

ginarb37
ginarb37 2009-12-29 21:21:46 -0600 Report

My legs ache and are tingly all the time. I think that it has to do with my weight. I also have ( I thik) Restless leg syndrome. Im going to the doc on the 10th so going to ask about that. I hope that you find some comfort soon.
Gina

salmanda
salmanda 2009-12-29 20:07:15 -0600 Report

Hi Julie,
My legs and feet will ache if I am on them for long periods of time. They just get very sore. I also get some cramping during the night sometimes.
My thoughts are that you mention it to your doctor in case there is something else going on with them. I know some folks have a muscle problem taking cholesterol lowering drugs. There is a blood test that can check that out.
Sal :)

Next Discussion: dizziness and blur vision »